# SDR DHL2006762520

- Difficulty date: June 27, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MID FLAP REAR LWR CHORD ANGLE CRACKED WBL 105.  REMOVED SEAL RETAINER AND LWR CHORD ANGLE SECTION AND LOWER SKIN IAW B727 SRM 51-30-2.  FAB NEW LOWER CHORD AT RIGHT INBD MID FLAP WBL 105 FROM P/N BAC1517-1367 PO NR 501953 IAW B727 SRM 51-50-2 FIG 5 AND SRM 51-20-2 FIG 1.  TREATED AND PRIMED LOWER CHORD AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SECTION OF LOWER CHORD AT RIGHT INBD MID FLAP IAW B727 SRM 51-30-2.  INSTALLED LWR SKIN AND SEAL RETAINER IAW B727 SRM 51-30-2.
